# SDR CALA2017082502856

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 61,456 hours, 21,659 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A1124
- Condition: Cracked
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FROM INBD RIVET HOLE OF PSEU ATTACH ANGLE BETWEEN STRINGERS 8 AND 9R, BS 727I.  INSTALLED A NEW ATTACH ANGLE IAW ECRA 5310-07197.
